# SDR AALA202401239135

- Difficulty date: January 22, 2024
- Submitted: January 23, 2024
- Operation: Air carrier
- Aircraft: N184US
- Make and model: Airbus A321-211
- Aircraft serial: 1651
- Aircraft time: 71,500 hours, 27,609 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Safety Valve
- Part number: 1905A000001
- Part serial: 01841
- Condition: Warning Message
- Location: Zone 100 - Fuse
- Part time: 71,622 hours, 28,035 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER GEAR HANDLE UP AFTER TAKEOFF, FIVE SECOND ECAM: LANDING GEAR NOT UPLOCKED. FLIGHT CREW REPORTED THAT THERE WAS MAYBE ALSO LANDING GEAR DOORS NOT CLOSED MESSAGE. MESSAGE WENT AWAY AND THE FLIGHT CREW COULD NOT RECALL IT BUT IT IS ON CFDS ECAM PAGE. FLIGHT CREW WAS NOT SURE WHICH GEAR INDICATED. MAINTENANCE ACCOMPLISHED TSM 32-31-00-810-808-A AND REPLACED THE FOLLOWING ITEMS: PRIORITY VALVE 1064GM (AALA202401232462), LANDING GEAR SYSTEM ISOLATION SAFETY VALVE 49GA (AALA202401239135) AND RELAY 62GA (AALA202401238893). A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED.
